MathSciNet Relay Station
MathSciNet bibliographic data
MR1480883 11F67 (11F41 11F70)
Rohlfs, Jürgen; Schwermer, Joachim An arithmetic formula for a topological invariant of Siegel modular varieties. Topology 37 (1998), no. 1, 149–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement